# SDR UALA2010081602973

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 53,452 hours, 19,765 cycles
- Engine: Iae V2527A5
- System (JASC): 2100 · Air Conditioning System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1073
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLOWER FAULT DISPLAYED, FLIGHT DIVERTED.  PFR SHOWING FAULT ON THE AEVC.  REPLACED THE AEVC PER AMM AND BITE TEST OKAY.
